# SDR ASFM200406029

- Difficulty date: June 25, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Aircraft time: 48,931 hours, 28,024 cycles
- Engine: Pwa JT8D*
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, "ANTENNA FAIL" LIGHT TURNED ON AND CAPTAIN TURNED OF RADAR. ANTENNA CONNECTOR WAS CLEANED AND CIRCUIT BREAKER WAS RESEATED IAW MM 34-41-01, AND AIRCRAFT WAS REFUELED, ALL CORRECT. DURING OVERNIGHT SERVICE, CONNECTOR WAS CLEANED IAW 31-10-04 AND WIRING WAS CHECKED IAW MM 34-43-02,  TEST CORRECT IAW MM 34-41-00.
